Any solutions for sleeplessness while taking prednisone? It's 3 o'clock in the am and still wide awake, and once I fall asleep then I can't get up untill noon the next day. Anybody got an answer that doesn't involved MORE drugs? Have tried all the normal getting up early, no naps, dark room, no noise etc. I know that fibro causes fatigue, but it's like I'm not getting quality sleep even when I do fall asleep.
9 Jun 2010
Unfortunately the only way this may change is to get off the Prednisone. I went through the the same thing on Prednisone, thank God I was only on it for a short time. I know getting off the prednisone is not an option for some people so you may want to ask the doctor if there is another drug that would help you so you can sleep. Just tell the doctor you cannot sleep and see if there is a substitute for the Prednisone and let the doctor know you don't want another drug just for sleep, see if they will change it not add another. I don't blame you for not wanting more drugs, doctors pass out too many at once as it is. Good luck and let me know how it goes, marjorie zych
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
does it help pain and sleeplessness?
1 answer • 12 Jan 2010
i also have been diagnosed me with possible fibromyalgia and lupus and occasionally take prednisone 10mg,all my meds are taken as needed.
1 answer • 4 Nov 2010
I rarely get more than two others sleep before waking with pain (flu like pain) every night. Feel I never get any restorative sleep time.
3 answers • 19 Jun 2011
... prednisone because they don't have as much experience with prednisone alone; however,, prednisone has less side effects. I think I'd ...
2 answers • 13 Sep 2013
I have fibromyalgia and Graves Disease. I have been taking prednisone 10mg for over three years now. I started at 180 and now am 210 and increasing. ...
4 answers • 28 Nov 2013